In this paper we study the dual space of fundamental locally multiplicative topological algebras and prove some results for linear and multiplicative linear functionals on these algebras. An investigation on locally compactness of the carrier space of these algebras is the last part of this note.
"The linear functionals on fundamental locally multiplicative topological algebras,"
Turkish Journal of Mathematics: Vol. 34:
3, Article 9.
Available at: https://journals.tubitak.gov.tr/math/vol34/iss3/9